Rushford Center, Inc. - Ace UnitSuboxone Clinic in Middletown, CT

Generic clinic image

Rushford Center, Inc. - Ace Unit

1250 Silver St.
Middletown, CT
6457
(860) 346-0300Call NowGet Directions to this Location
In Case of a Heroin or Opiate Overdose in Middletown, CT

Ingesting a large amount or highly potent dose of an opiate such as heroin, either intentionally or accidentally, can lead to serious consequences, including overdose, coma, and/or death.

If you suspect you or someone else has overdosed, call your local emergency hotline (ex. 911) or a poison control center (1-800-222-1222) immediately.

Signs of an opiate overdose

  • Constipation
  • Nausea and/or vomiting
  • Low blood pressure or weak pulse
  • Lack of responsiveness, even to painful stimuli (such as strongly rapping knuckles across the sternum)
  • Pupils that are constricted or non-reactive to light
  • Blue colored fingernails or lips
  • GI tract spasms
  • Difficult to wake up or extreme sedation
  • Coma
  • Seizures
  • Slow, shallow breathing or no breathing at all